Academic Journals Database
Disseminating quality controlled scientific knowledge

Open Journal of Discrete Mathematics

ISSN: 2161--7635
Publisher: Scientific Research Publishing


ADD TO MY LIST
 
Partition and the Perfect Codes in the Additive Channel

Author(s): Garib Movsisyan
Volume: 03
Issue: 03
Year: 2013
Dirichlet Regions and Perfect Codes in Additive Channel

Author(s): Garib Movsisyan
Volume: 03
Issue: 03
Year: 2013
Some Results on Generalized Degree Distance

Author(s): Asma Hamzeh | Ali Iranmanesh | Samaneh Hossein-Zadeh
Volume: 03
Issue: 03
Year: 2013
The Number of Canalyzing Functions over Any Finite Set

Author(s): Yuan Li | David Murrugarra | John O. Adeyeye | Reinhard Laubenbacher
Volume: 03
Issue: 03
Year: 2013
Balanced Min Cost Flow on Skew Symmetric Networks with Convex Costs

Author(s): Henning Soller
Volume: 03
Issue: 03
Year: 2013
Counting the Number of Squares Reachable in k Knight’s Moves

Author(s): Amanda M. Miller | David L. Farnsworth
Volume: 03
Issue: 03
Year: 2013
The Triangle Inequality and Its Applications in the Relative Metric Space

Author(s): Zhanjun Su | Sipeng Li | Jian Shen
Volume: 03
Issue: 03
Year: 2013
Delay-Dependent Robust Passive Control for Uncertain Discrete-Time Systems with Time Delays

Author(s): Jufang Wang | Changlong Yu | Zhifeng Gao
Volume: 03
Issue: 03
Year: 2013
The Poset Cover Problem

Author(s): Lenwood S. Heath | Ajit Kumar Nema
Volume: 03
Issue: 03
Year: 2013
Multiple Circular Colouring as a Model for Scheduling

Author(s): Bing Zhou
Volume: 03
Issue: 03
Year: 2013
On Some Numbers Related to the Erdös-Szekeres Theorem

Author(s): Mark J. Nielsen | William Webb
Volume: 03
Issue: 03
Year: 2013
Longest Hamiltonian in Nodd-Gon

Author(s): Blanca I. Niel
Volume: 03
Issue: 02
Year: 2013
Edge Colorings of Planar Graphs without 6-Cycles with Two Chords

Author(s): Ling Xue | Jianliang Wu
Volume: 03
Issue: 02
Year: 2013
The Software for Constructing Trails with Local Restrictions in Graphs

Author(s): Tatyana Panyukova | Igor Alferov
Volume: 03
Issue: 02
Year: 2013
Inverse Problems on Cirtical Number in Finite Groups

Author(s): Qinghong Wang | Jujuan Zhuang
Volume: 03
Issue: 02
Year: 2013
Further Results on Acyclic Chromatic Number

Author(s): P. Shanas Babu | A. V. Chithra
Volume: 03
Issue: 02
Year: 2013
A Note on a Combinatorial Conjecture

Volume: 03
Issue: 01
Year: 2013
Reverse Total Signed Vertex Domination in Graphs

Volume: 03
Issue: 01
Year: 2013
On Cubic Nonsymmetric Cayley Graphs

Volume: 03
Issue: 01
Year: 2013
Formularless Logic Function

Volume: 03
Issue: 01
Year: 2013
New Bounds for Zagreb Eccentricity Indices

Volume: 03
Issue: 01
Year: 2013
Fast Converging Series for Riemann Zeta Function

Author(s): Hannu Olkkonen | Juuso T. Olkkonen
Volume: 02
Issue: 04
Year: 2012
Cycles, the Degree Distance, and the Wiener Index

Author(s): Daniel Gray | Hua Wang
Volume: 02
Issue: 04
Year: 2012
Guarding a Koch Fractal Art Gallery

Author(s): Lauren Cassell | William Roger Fuller
Volume: 02
Issue: 04
Year: 2012
A Note on Weakly-α-I-Functions and Weakly-α-I-Paracompact Spaces

Author(s): Shi-Qin Liu
Volume: 02
Issue: 04
Year: 2012
Likelihood Ratio and Strong Limit Theorems for the Discrete Random Variable

Author(s): Wenhan Li | Wei Wang | Zhiqiang Liu
Volume: 02
Issue: 04
Year: 2012
A Non-Conventional Coloring of the Edges of a Graph

Author(s): Sándor Szabó
Volume: 02
Issue: 04
Year: 2012
H- and H2-Cordial Labeling of Some Graphs

Author(s): Freeda Selvanayagom | Robinson S. Chellathurai
Volume: 02
Issue: 04
Year: 2012
4-Cycle Decompositions of Graphs

Author(s): Teresa Sousa
Volume: 02
Issue: 04
Year: 2012
Mean Cordial Labeling of Graphs

Author(s): Raja Ponraj | Muthirulan Sivakumar | Murugesan Sundaram
Volume: 02
Issue: 04
Year: 2012
Structured Shuffles and the Josephus Problem

Author(s): Shaun Sullivan | Thomas Beatty
Volume: 02
Issue: 04
Year: 2012
Existence of Nonoscillatory Solutions of a Class of Nonlinear Dynamic Equations with a Forced Term

Author(s): Shanliang Zhu | Xinli Zhang
Volume: 02
Issue: 04
Year: 2012
A Note on Hamiltonian Circulant Digraphs of Outdegree Three

Author(s): Grant Andruchuk | Shonda Gosselin
Volume: 02
Issue: 04
Year: 2012
Hamiltonian Cayley Digraphs on Direct Products of Dihedral Groups

Author(s): Grant Andruchuk | Shonda Gosselin | Yizhe Zeng
Volume: 02
Issue: 03
Year: 2012
Note on the Statistical Approximation Properties of the Modified Discrete Operators

Author(s): Reyhan Canatan
Volume: 02
Issue: 03
Year: 2012
Some New Results on Prime Graphs

Author(s): Samir K. Vaidya | Udayan M. Prajapati
Volume: 02
Issue: 03
Year: 2012
The Middle Equitable Dominating Graphs

Author(s): Anwar Alwardi | N.D. Soner | Ahmad N. Al-Kenani
Volume: 02
Issue: 03
Year: 2012
An Entertaining Example of Using the Concepts of Context-Free Grammar and Pushdown Automation

Author(s): Krasimir Yordzhev
Volume: 02
Issue: 03
Year: 2012
A Note on Edge-Domsaturation Number of a Graph

Author(s): Devadhas Nidha | Murugan Kala
Volume: 02
Issue: 03
Year: 2012
Some New Results on Domination Integrity of Graphs

Author(s): Samir K. Vaidya | Nirang J. Kothari
Volume: 02
Issue: 03
Year: 2012
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Jona
Tangokurs Rapperswil-Jona